# SDR ASAA2019043029208

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 25,563 hours, 8,212 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 123C0966
- Condition: Failed
- Location: E&E Bay
- Part time: 71,782 hours, 32,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL DURING AFTER START CHECKLIST MASTER CAUTION ILLUMINATED AIR CONDITIONING ANNUNCIATOR FOR LEFT PACK LIGHT ILLUMINATION ON OVERHEAD PANEL. ALL LIGHTS RESET PER CHECKLIST BY PUSHING MASTER CAUTION RESET BUTTON. GROUNDED - YES. REF FIM TASK 21-53 TASK 803, NR 1 PZTC BITE SHOWS "CONTROLLER FAULT RAM AIR" HARD FAIL. REMOVED AND REPLACED NR 1 PZTC IAW AMM 21-61-20/401. PZTC BITE TESTED GOOD W/O FAULTS. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULTS.
